British media speculates about Putin’s health

Advertisement

Earlier this month, UK’s former foreign secretary Lord David Owen said Putin could be on anabolic steroids which can increase a person’s aggression…reports Asian Lite News

As Russia is continuing its aggression on Ukraine, several UK media outlets have reported about the Russian President’s changed appearance and what might be behind that. Some also reported that Putin’s ‘volatile behaviour’ could be linked to the steroids he is taking to battle Parkinson’s. All such reports have been attributed to unnamed intelligence sources. Reports also pointed out that Putin looks bloated, his face is now oval, and he maintains ‘absurd’ distancing from guests.

Citing sources, Daily Mail reported that Putin is suffering from a brain disorder caused by dementia, Parkinson’s disease or ‘roid rage’ resulting from steroid treatment for cancer. “There has been an identifiable change in his decision-making over the past five years or so. Those around him see a marked change in the cogency and clarity of what he says and how he perceives the world around him,” the report said.

Earlier this month, UK’s former foreign secretary Lord David Owen said Putin could be on anabolic steroids which can increase a person’s aggression. Speaking on BBC Newsnight, he said, “I think his immunity is compromised, either by cortical steroids given him for some other ailment or he is on the steroids you give to people with body lifting and weightlifting.”

“When he went into Crimea and went into those two regions which are Russian speaking, he prepared the Russian public very carefully-for it and explained very carefully. This time there was no consultation at all and even now, Russians are not being told this is an invasion…He is a changed man. I think he is acting out of character and he is very aloof now,” Owen said.

Former head of British secret service Sir Richard Dearlove told UK’s GB News that Putin is showing symptoms like ‘loss of restraint’. “The best explanation, that we don’t know whether it’s correct or not, is that he may have Parkinson’s,” he said.

ALSO READ-UK to offer support for probe on ‘Russian war crimes’